MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. RAPIDCLEAN® KERRISON RONGEUR, MICRO

SYMMETRY SURGICAL INC. RAPIDCLEAN® KERRISON RONGEUR, MICRO
Model Number 58-4230J-BD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "the 4mm kerrisons (58-4230j-bd) have been the biggest issue over the past few months.Lubricant is now at every station in spd, but we are still facing the same issues with the screws backing out or coming out completely.".
 
Additional Manufacturer Narrative
The device is in process of being returned for evaluation, and the investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The complaint could not be confirmed and the root cause could not be determined.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
RAPIDCLEAN® KERRISON RONGEUR, MICRO
Common Device Name
KERRISON RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
terry hall
3034 owen drive
antioch, TN 37013
6166987100
MDR Report Key23922043
Report Number3007208013-2025-00072
Device Sequence Number8909714
Product Code HTX
UDI-Device Identifier00887482102732
UDI-Public00887482102732
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58-4230J-BD
Device Lot Number82404345, 82400774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown